The sign of the Green function of a boundary value problem
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1984), pp. 53-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_6_a9,
author = {A. L. Teptin},
title = {The sign of the {Green} function of a~boundary value problem},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {53--55},
year = {1984},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_6_a9/}
}
A. L. Teptin. The sign of the Green function of a boundary value problem. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1984), pp. 53-55. http://geodesic.mathdoc.fr/item/IVM_1984_6_a9/